# SDR WX0A2021031273660

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 45,652 hours, 34,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED LH EXIT ROW EMERG LIGHTS REMAIN ILLUMINATED-BITE CK EPSU SYS TEST WITH FAULTS 11WL/DEUB. / "
